# SDR SWAA001001

- Difficulty date: June 1, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 8,597 hours, 6,655 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A11105
- Condition: Cracked
- Location: Kruger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND NR 1 KRUEGER FLAP CRACKED AT CENTER SECTION.  REMOVED AND REPLACED FLAP PER MM.
